# SDR FDEA2020040350654

- Difficulty date: March 15, 2020
- Submitted: April 17, 2020
- Operation: Air carrier
- Aircraft: N303FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46802
- Aircraft time: 96,360 hours, 32,018 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: APB71337134
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DECK, STA1227 83LBL TO 94LBL, CENTER UPPER WING SKIN HAS CORROSION   (MARKED) CENTRE WING UPPER SKIN CORROSION AT STRINGER 15 BETWEEN XCW 83 TO XCW 94,   REWORK PERFORMED IAW EA 8-5710-T0353281 PART 1
